# SDR CHQA201000229

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N569RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145816
- Aircraft time: 15,679 hours, 13,462 cycles
- Engine: Allsn AE3007A
- Engine time: 20,369 hours, 17,759 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 3025103
- Condition: Dirty
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION THE RIGHT EMERGENCY EXIT OVERWING LIGHT WAS FOUND TO BE INOPERATIVE.  MAINTENANCE CLEANED THE EXTERNAL OVERWING EMERGENCY LIGHT SOCKET WITH NO FURTHER DEFECTS NOTED.
